Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 23, 2014, 10:50:29 AM

Login with username, password and session length


Members
  • Total Members: 22247
  • Latest: d18p
Stats
  • Total Posts: 621121
  • Total Topics: 46783
  • Online Today: 223
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 198
Total: 204

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: wasting?  (Read 1521 times)

0 Members and 1 Guest are viewing this topic.

Offline jason1972

  • Member
  • Posts: 8
wasting?
« on: January 24, 2012, 07:18:43 PM »
  I have had a terriable time with loosing weight.

I have tried so many different things my ID doc. always says he wants me to start steroids but I can not afford it.any suggestions..

I have tried pot eating double portions none of it has worked for me in ganing weght..when I was diagonesed i only weighed 99LBs..5 years later I still only weigh 122lbs I really am tried of it and heard of new drug coming on the market last month that is supposed to be real good but cant find out any info on it anyone know about it and any info be greatful live hard be happy!!

Offline OneTampa

  • Member
  • Posts: 2,035
  • "Butterflies are free."
Re: wasting?
« Reply #1 on: February 04, 2012, 08:29:41 PM »
Sorry to hear that you are experiencing unwanted weight loss.

I don't have information on the drug you describe, but hope you will find the following links helpful with additional consultation with your doctor:

http://www.ehow.com/how_5591873_stop-weight-loss-hiv-positive.html

http://www.avert.org/hiv-nutrition.htm

http://cid.oxfordjournals.org/content/42/6/836.long

Take care.
« Last Edit: February 04, 2012, 08:32:28 PM by OneTampa »
"He is my oldest child. The shy and retiring one over there with the Haitian headdress serving pescaŪto frito."

Offline Miss Philicia

  • Member
  • Posts: 23,576
  • celebrity poster, faker & poser
Re: wasting?
« Reply #2 on: February 04, 2012, 09:19:10 PM »
jason, how do you pay for your other medical needs? I would think steroid injections done in a doctor's office would be covered. They were when I had to get them years ago.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.